# SDR MALA040475

- Difficulty date: June 30, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- Aircraft time: 12,629 hours, 12,762 cycles
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304015
- Part serial: OFFP07793
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, CREW REPORTED NR 2 ENGINE TEMP LIMITED AND LOW N1.  AIR RETURN TO MEM.  MAINTENANCE REPLACED BLOWN OUT COMBUSTER BLEED SEAL ON NR 1 ENG.  REMOVED AND REPLACED NR 2 ENG P/N ON/OFF 2-003-040-15, S/N ON PO7801, S/N OFF P07793 IAW MAL JC 7100-502, COMPLETED WORK PACKAGE DATED 6-30-04 OK FOR SERVICE.  TROUBLESHOOTING FOUND CUSTOMER BLEED AIR PIPE GASKET BLOWN OUT.  REPLACED GASKET P/N RS6263.  COMPLETED FOUR POINT ENGINE RUN MARGIN ROW AT +5.5 POWER ASSURANCE/TAKEOFF MARGIN WITHIN LIMITS, REF HONEYWELL AMM 72-00-00 TESTING.
